# SDR FDEA201306011164

- Difficulty date: June 1, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN XORS 690 AND XORS 700.  HOLES REAMED IAW SRM 57-20-02, FIG 201, REPAIR 5.  REPAIR BUSHINGS FABRICATED AND INSTALLED IAW SRM 57-20-02, FIG 201, REPAIR 5, REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
